# SDR CA051101001

- Difficulty date: October 30, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Israel 1124
- Aircraft time: 3,403 hours
- Engine: Garrtt TFE73131G
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Tube
- Part number: F10A5P202413
- Condition: Ruptured
- Location: Bypass Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE NACELLE HEAT WOULD NOT TEST PROPERLY ON GROUND.  FURTHER TROUBLESHOOTING REVEALED THAT THE BLEED SUPPLY PIPE WAS RUPTERED IN THE BYPASS DUCT AREA.  PIPE WAS REPLACED AND SYSTEM WAS GROUND CHECK WITH NO FURTHER FAULTS FOUND.
